# SDR 2003FA0001220

- Difficulty date: September 18, 2003
- Submitted: December 9, 2003
- Operation: General aviation
- Engine: Cont IO520F
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Crankcase
- Part number: IO520F
- Part serial: 812318R
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHASE 3 CASE, 7TH STUD.  CRACKED IN MAIN BEARING SADDLE AREA BOTH CENTER SADDLES.  I OIL ANNULUS AREA.
